Review: could Verapamil hydrochloride cause Foot swelling (Foot, leg, and ankle swelling)?
Summary: Foot swelling is reported only by a few people who take Verapamil hydrochloride.
We study 2,644 people who have side effects while taking Verapamil hydrochloride from FDA and social media. Among them, 5 have Foot swelling. Find out below who they are, when they have Foot swelling and more.
You are not alone: join a mobile support group for people who take Verapamil hydrochloride and have Foot swelling >>>
Verapamil hydrochloride has active ingredients of verapamil hydrochloride. It is often used in high blood pressure. (latest outcomes from Verapamil hydrochloride 3,175 users)
Foot swelling has been reported by people with high blood pressure, depression, high blood cholesterol, gastroesophageal reflux disease, hypothyroidism.(latest reports from Foot swelling 1,358 patients)
On Dec, 21, 2014: 2,644 people reported to have side effects when taking Verapamil hydrochloride. Among them, 5 people (0.19%) have Foot Swelling.
Time on Verapamil hydrochloride when people have Foot swelling * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Foot swelling||0.00%||0.00%||60.00%||0.00%||20.00%||0.00%||20.00% |
Gender of people who have Foot swelling when taking Verapamil hydrochloride * :
|Foot swelling||80.00%||20.00% |
Age of people who have Foot swelling when taking Verapamil hydrochloride * :
|Foot swelling||0.00%||0.00%||0.00%||0.00%||20.00%||20.00%||40.00%||20.00% |
Severity of Foot swelling when taking Verapamil hydrochloride ** :
|least||moderate||severe||most severe |
|Foot swelling||20.00%||60.00%||20.00%||0.00% |
How people recovered from Foot swelling ** :
|while on the drug||after off the drug||not yet |
|Foot swelling||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Hypertension (2 people, 40.00%)
- Mixed connective tissue disease (1 people, 20.00%)
- Arthritis (1 people, 20.00%)
- Fibromyalgia (1 people, 20.00%)
- Esophageal spasm (1 people, 20.00%)
Top co-used drugs for these people * :
- Theophylline (2 people, 40.00%)
- Telmisartan; hydrochlorothiazide (1 people, 20.00%)
- Sulindac (1 people, 20.00%)
- Albuterol (1 people, 20.00%)
- Bromhexine hydrochloride (1 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Foot Swelling while taking Verapamil Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Verapamil hydrochloride and have Foot Swelling
- support group for people who take Verapamil hydrochloride
- support group for people who have Foot Swelling
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Verapamil hydrochloride, Foot swelling
You may be interested at these reviews (Write a review):
- Avastin--swelling of leg and foot--macular degeneration
I had my first shot of Avastin for Macular Degeneration in April 2014. My left leg and foot began swelling so much that I was sent to the ER. Doctors thought it was another blood clot, but it was not.
This is December and the swelling is worse.
- Androgel for secondary hypogonadism
Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
- Muscle weakness while on accutane
I began taking Accutane end of 2013 and I'm just now finishing up my medication.
During the first month I noticed my hands swelling up, but I also noticed my knuckles lightened.
Where I considered my elbows to be ashy, the color lightened up and the skin became smooth. My body retained water and my skin looked like it had a glow.
My 2nd month it continued, the swelling only became prevalent during my 7 day period.
My nails, hair, and turnover of my skin increased by month 3+4
By month 5 my old hyper pigmentation had surfaced and my cystic acne, dissolved.
I was on depression medication, this is advised against, but I discussed with doctor to do a patient override. I had no issues with depression, or the medication making me feel anymore depressed at all. In fact, I continued on with absolutely no issues. I did notice one negative factor. This was more specific for me. I returned to do dancing again after being away from it in College years ago. My muscle density is already far less, but I pushed through and was able to gain strength. However, during the last few months (3-6) the Accutane did affect me strength.my muscles were fatigued far earlier than before and my strength/core balance felt less sustainable for long periods.
I have been given a hydroquinoin (sp?) cream @ 4% to help with the melasma/hyper pigmentation, however I may need laser to have my skin tone and complexion return to a more suitable color.
Overall, I'm happy with my cystic acne being gone. It was worth taking Tis and worked for that purpose.
- Sphingomonas paucimobilis: the worrisome infection
This is part two of my patient journal. I feel more pain and what feels like more symptoms. I was taking Ciprofloxacin for the infection but treatment did not work and my doctor has had me stop taking it.
For the past 5 days I have not had any sort of medication and there seems to be worsening symptoms. My doctor has sent me to a dermatologist but I have serious doubts on receiving proper treatment and I will have to wait a whole month for an appointment on a condition, that I have had for 4-5 months.
I feel this is ridiculous and frustrating that no one else on the entire internet seems to be going through the same thing I am. I struggle for answers and they are not found, and I grow more sick.
More reviews for: Verapamil hydrochloride, Foot swelling
Comments from related studies:
From this study (7 months ago):
Feet moderate swelling. Weakness feeling from knee to toes, like just waking up.
Lose oxygen even being on oxygen when walking, etc.
From this study (1 year ago):
I have recently started having seizures. These seem to be absence seizures and they come in "clusters". Im wondering if any of these medicines could be causing the seizures.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.